# SDR COMA0470003

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 1,222 hours, 913 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D224
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,211 hours, 909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5299 GEAR DISAGREE WARNING DURING CRUISE.  REPLACED THE PSEU.
